# SDR HEEA062429

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Swashplate
- Part number: 406010401115
- Condition: Leaking
- Location: Main Rotor
- Part time: 812 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EXCESSIVE GREASE LEAKING FROM UPPER TOP SEAL ON SWASHPLATE.
